Show simple item record

dc.contributor.authorJaco, W
dc.contributor.authorRubinstein, H
dc.contributor.authorTillmann, S
dc.date.available2014-05-21T22:45:18Z
dc.date.issued2009-01-01
dc.identifierhttp://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000270367300006&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=d4d813f4571fa7d6246bdc0dfeca3a1c
dc.identifier.citationJaco, W., Rubinstein, H. & Tillmann, S. (2009). Minimal triangulations for an infinite family of lens spaces. JOURNAL OF TOPOLOGY, 2 (1), pp.157-180. https://doi.org/10.1112/jtopol/jtp004.
dc.identifier.issn1753-8416
dc.identifier.urihttp://hdl.handle.net/11343/29235
dc.languageEnglish
dc.publisherWILEY
dc.subjectPure Mathematics
dc.titleMinimal triangulations for an infinite family of lens spaces
dc.typeJournal Article
dc.identifier.doi10.1112/jtopol/jtp004
melbourne.peerreviewPeer Reviewed
melbourne.affiliationThe University of Melbourne
melbourne.affiliation.departmentMathematics and Statistics
melbourne.source.titleJOURNAL OF TOPOLOGY
melbourne.source.volume2
melbourne.source.issue1
melbourne.source.pages157-180
dc.description.pagestart157
melbourne.publicationid135342
melbourne.elementsid316699
melbourne.contributor.authorRubinstein, Joachim
melbourne.contributor.authorTILLMANN, STEPHAN
melbourne.internal.ingestnoteAbstract bulk upload (2017-07-20)
dc.identifier.eissn1753-8424
melbourne.accessrightsThis item is currently not available from this repository


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record